# SDR DALA13069039217

- Difficulty date: December 12, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N917DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53552
- Aircraft time: 24,259 hours, 11,649 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN ENTRY DOOR SKIN DAMAGED TEN INCHES AFT OF FORWARD EDGE TOP OF DOOR.  STRAIGHTENED DAMAGED AREA AND BURNISHED IAW SRM 52-01-01 HFEC.  NO CRACKS NOTED.  ALODINED, PRIMED AND PAINTED.  OK FOR SERVICE.
